# SDR N6WA2016030102

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 27,596 hours, 18,755 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR CAUTION MSG IN FLIGHT.  DEFERRED OVERWING EMER EXIT DOOR INDICATION IAW MEL 52-70-03 CAT C.
